# SDR ARWA980703

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LCK - FLT 507 - BELLY DOOR ILLUMINATED, ABORTED TAKEOFF AND RETURNED TO BLOCKS.  AFTER BELLY DOOR WAS CYCLED AND LIGHT EXTINGUISHED.  SECOND TAKEOFF WAS UNEVENTFUL.  BRAKE TEMPS OK, ABORTED LESS THAN 60 KNOTS.  TROUBLESHOT AND FOUND 'C' BELLY DOOR LIMIT SWITCH AT FAULT.  SWITCH REPOSITIONED, DOOR TESTED SEVERAL TIMES SATISFACTORY IAW DC-8 MM 52-00-00.  ALSO, BRAKE TEMPS CHECKED NORMAL AFTER TAKEOFF ABORT IAW AOM VOL NR 1 P 4300 PN REVISION 1.  (M)
